# SDR FDEA202202150298

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-300
- Aircraft serial: 63097
- Aircraft time: 6,761 hours, 3,168 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113T2201412G
- Part serial: 000268
- Condition: Delaminated
- Location: Zone 600
- Part time: 6,761 hours, 3,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING -INBOARD TRAILING EDGE FLAP - MAIN FLAP LEADING EDGE WITH DELAMINATION AT 17   INCHES FROM OUTBOARD EDGE. RH WING INBOARD TRAILING EDGE FLAP, MAIN FLAP LEADING EDGE WAS REPAIRED IAW SRM 57-  53-01-2R REP.1 FIG. 201 PAG. 1-9 AND SRM 51-70-17-0G SHEET 1 FIG. 10 PAG. 1-37, 48
